Top 9 Sleep Aid Pills – Medicinal Sleep Aids

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

Doxylamine Succinate Tablets, 96 Count, Amazon Basic Care Sleep Aid Tablets, Nighttime Sleep Aid to Help You Fall Asleep, White, 25 mg

#ad
Amazon Basic Care #ad - Use as a nighttime sleep aid. The active ingredient in amazon basic care sleep aid tablets is doxylamine succinate 25 mg, a nighttime sleep aid which compares to the active ingredient in Unisom SleepTabs.

This nighttime sleep aid contains no pain reliever and is gluten free. One tablet per dose helps to reduce difficulty falling asleep. Gluten free. Fall asleep: sleep is important. Tested & effective: clinically tested and proven effective, doxylamine succinate 25 mg sleep aid tablets are for adults and children ages 12 years and older.

Focus on sleep: with a single one-tablet dose, amazon basic Care Sleep Aid Tablets with doxylamine succinate 25 mg as the active ingredient help reduce difficulty in falling asleep. Nighttime sleep aid: with just one tablet per dose, Amazon Basic Care Sleep Aid Tablets, Doxylamine Succinate Tablets 25 mg help to reduce difficulty in falling asleep.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height1.69 Inches
Length1.63 Inches
Weight0.08 Pounds
Width2.88 Inches
Part Number441B8
Model441B8

2. HealthA2Z

#ad

Supports Deeper, Diphenhydramine HCl 50mg, Non Habit-Forming, Compare to Unisom, 250 Softgels, HealthA2Z Sleep Aid, Restful Sleeping

#ad
HealthA2Z #ad - Helps you fall asleep fast and stay asleep. Adults and children over 12 years: 1 softgel at bedtime if needed, or as directed by a doctor. Compare to uNISOM active ingredient. Use for occasional sleeplessness; easy to swallow.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height5.4 Inches
Length2.9 Inches
Width2.9 Inches
Part NumberFPA028

3. ValuMeds

#ad

192 Softgels Diphenhydramine HCl, Restful Sleeping for Men, 50 mg | Supports Deeper, Women, ValuMeds Nighttime Sleep Aid Twin Pack

#ad
ValuMeds #ad - Use as directed – sleeping aids for men, women, and teens should always be used carefully and/or under supervision. Can cause drowsiness – avoid operating vehicles, running machinery, or ingesting alcoholic drinks while using ValuMeds nighttime sleep-aid.

Deep, restful sleep – this diphenhydramine sleep aid helps your mind and body relax when it’s time for bed so you can get to sleep quickly. Talk to your doctor for more information. Easy-to-swallow softgels – valuMeds softgels are designed to be easier to take thanks to the smooth gel covering liquid inside. Nighttime sleep-aid – the best sleep aid for those struggling with a racing mind or restless legs, our formula should be used right before bed.
BrandValuMeds #ad
ManufacturerMedgel Private Ltd. #ad
Part Number60537-6

4. Simply Sleep

#ad

Non-Habit Forming, 100 ct, Simply Sleep Nighttime Sleep Aid Caplets with 25 mg Diphenhydramine HCl

#ad
Simply Sleep #ad - 100-count bottle of simply sleep nighttime Sleep Aid to help relieve occasional sleeplessness by easing you into sleep so you wake up feeling refreshed and ready for your day. Simply sleep can be used for the relief of occasional sleeplessness this nighttime sleep aid is non-habit forming when used as directed.

This nighttime adult sleep aid helps you get to sleep and stay asleep. Each caplet of this adult sleep aid contains 25 mg of diphenhydramine hydrochloride as the active ingredient and can be used by adults and children ages 12 years and older. Dream a little dream and get a restful night's sleep with this nighttime sleeping aid that helps you fall asleep quickly.

Adults and children over 12 years and over can take 2 caplets at bedtime if needed or as directed by a doctor. From the makers of extra strength Tylenol PM, Simply Sleep can help you fall asleep when pain isn't what is keeping you up. For safe storage of this sleep aid medication, we recommend putting up and away after every use and keeping products out of sight of young children.
BrandSimply Sleep #ad
ManufacturerTylenol #ad
Height20 Inches
Length20 Inches
Weight0.02 Pounds
Width40 Inches
Part Number308431000
Model308431000

5. Rite Aid

#ad

200 Count | Sleeping Pills for Adults | Sleep Aids for Adults | Sleep Aid Diphenhydramine | Natural Sleep Aids for Adults Extra Strength, Rite Aid Sleep Aid Caplets, Diphenhydramine HCl, 25mg

#ad
Rite Aid #ad - Reduces time to fall asleep: this sleep aid diphenhydramine helps people who have a hard time falling asleep fall asleep faster by reducing the amount of time it takes you to fall asleep. Relieves occasional sleeplessness: rite aid sleep aid diphenhydramine HCI 25 mg nighttime sleep aid will help relieve your occasional sleeplessness and offer insomnia relief.

Non-habit forming: rite aid's sleep aid with diphenhydramine HCI is non-habit forming, so you can get the sleep you need, and wake up feeling refreshed. Children under 12 should not take these sleeping pills for adults. When nothing seems to help you sleep, let Rite Aid help you. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

Trusted brand since 1962: we hope you continue to choose us first for your everyday health and wellness needs. This sleep relief medicine helps you to get to sleep faster and give you a full night of sleep. Adults and children ages 12 years and older: adults and children 12 years old and over can take two Rite Aid nighttime sleep aid caplets at bedtime if needed, or as directed by a doctor. Compare rite aid’s sleep supplement to the active ingredient in VICKS ZzzQuil.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number672-06-UPCR

6. Member's Mark

#ad

Member's Mark Maximum Strength Nighttime Sleep Aid, HCI 50 Milligram 192 Softgels

#ad
Member's Mark #ad - Non-habit forming. Nighttime sleep aid. Wake up refreshed. Compare to Unisom SleepGels active ingredients. Fall asleep fast.
BrandMember's Mark #ad
ManufacturerMember's Mark #ad
Part Number645292

7. ZzzQuil

#ad

Non-Habit Forming, 48 LiquiCaps Packaging May Vary, #1 Sleep-Aid Brand, 25 mg Diphenhydramine HCl, Nighttime Sleep Aid LiquiCaps, Wake Refreshed, ZzzQuil

#ad
ZzzQuil #ad - Fall asleep fast. Non-habit forming. Each dose two LiquiCaps contains 50mg. Sleep soundly. World’s #1 sleep aid brand. Ensure 7-8 hours of time to get a sufficient night sleep. Get the sound sleep you need so that you can take on tomorrow. No other brand helps as many people get to sleep fast and wake refreshed as ZzzQuil. Zzzquil liquid capsules help you fall asleep in as little as 20 minutes. Wake refreshed. Zzzquil liquicaps contain a non-habit-forming ingredient, Diphenhydramine HCI, that helps you get the sleep you need. Wake refreshed.
BrandZzzQuil #ad
ManufacturerProcter & Gamble - Pampers #ad
Height3.74 Inches
Length5.24 Inches
Width1.18 Inches
Part NumberNA
ModelNA

8. Unisom

#ad

Nighttime Sleep-aid, Unisom SleepGels, 100 SoftGels, Diphenhydramine HCI

#ad
Unisom #ad - Find a nighttime sleep solution that's right for you: millions of people turn to Unisom for a restful night's sleep; Unisom SleepGels, SleepMinis, SleepTabs, SleepMelts or PM Pain can help you take on your day.

Non-habit forming: liquid-filled SoftGels are safe if used as directed, non-habit forming and help you sleep soundly. Includes: one 1 bottle with 100 softGels of Unisom SleepGels Nighttime Sleep-aid; one SoftGel per dose. Trust unisom, the sleep expert: the #1 pharmacist recommended OTC Sleep-Aid Brand* *Data represents brand/product selections from the 2019 Pharmacy Times Survey of Pharmacists' OTC Recommendations. A stressful day deserves a restful night: Unisom helps you fall asleep fast and get a good night's sleep to recharge and restore.
BrandUnisom #ad
ManufacturerAmazonUs/CHMZ7 #ad
Height4.5 Inches
Length2.25 Inches
Width2.25 Inches
Part Number00652
Model00652

9. Wellness Basics

#ad

Wellness Basics Maximum Strength Sleep-Aid Diphenhydramine Softgel Twin Pack, 96 Count Pack of 2

#ad
Wellness Basics #ad - Liquid Filled soft gels. Safe, non-habit forming. Compare to the active ingredient in Unisom Sleep Gels. Maximum strength Nighttime sleep aid.
BrandWellness Basics #ad
ManufacturerPL Developments #ad
Height3.73 Inches
Length4.18 Inches
Width2.09 Inches

Comments have been closed/disabled for this content.


Pohsili.com is a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for sites to earn advertising fees by advertising and linking to Amazon.com.